Advertisement

Logica Universalis

, Volume 12, Issue 1–2, pp 101–127 | Cite as

Positive Jonsson Theories

  • Bruno Poizat
  • Aibat Yeshkeyev
Article

Abstract

This paper is a general introduction to Positive Logic, where only what we call h-inductive sentences are under consideration, allowing the extension to homomorphisms of model-theoric notions which are classically associated to embeddings; in particular, the existentially closed models, that were primitively defined by Abraham Robinson, become here positively closed models. It accounts for recent results in this domain, and is oriented towards the positivisation of Jonsson theories.

Keywords

Model theory inductive limit compactness Jonsson theory amalgams 

Résumé

Cet article est une introduction générale à la Logique Positive, où seuls sont considérés les énoncés dits h-inductifs, ce qui permet d’étendre aux homomorphismes les notions de Théorie des Modèles classiquement associées aux plongements; en particulier les modèles existentiellement clos, primitivement définis par Abraham Robinson, deviennent ici les modèles positivement clos. Il tient compte de résultats récents en ce domaine, et se focalise sur ce que deviennent les théories de Jonsson dans un contexte positif.

Mathematics Subject Classification

03C07 03C10 03C52 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barwise, J.: Handbook of Mathematical Logic, Model Theory, vol. 1. North Holland, Amsterdam (1982)MATHGoogle Scholar
  2. 2.
    Ben Yaacov, I.: Positive model theory and compact abstract theories. J. Math. Log. 3, 85–118 (2003)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Ben Yaacov, I.: Thickness, and a categoric point of view of type-space functors. Fundam. Math. 179, 199–224 (2003)CrossRefMATHGoogle Scholar
  4. 4.
    Ben Yaacov, I.: Simplicity in compact abstract theories. J. Math. Log. 3, 163–191 (2004)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Ben Yaacov, I.: Lovely pairs of models: the non first order case. J. Symb. Log. 69, 641–662 (2004)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Ben Yaacov, I.: Uncountable dense categoricity in cats. J. Symb. Log. 70, 829–860 (2005)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Ben Yaacov, I., Poizat, B.: Fondements de la Logique positive. J. Symb. Log. 72, 1141–1162 (2007)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Belkasmi, M.: Positive model theory and amalgamation. Notre Dame J. Form. Log. 55, 205–230 (2014)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Cheng-Chung, C., Keisler, J.H.: Model Theory. North-Holland, Amsterdam (1973)Google Scholar
  10. 10.
    Daigneault, A.: Théorie des Modèles en Logique Mathématique, Université de Montréeal (1967)Google Scholar
  11. 11.
    Fraïssé, R.: Sur l’extension aux relations de quelques propriétés connues des ordres. C.R. Acad. Sci. Paris 237, 508–510 (1953)Google Scholar
  12. 12.
    Gödel, K.: Die Vollständigkeit der Axiome des logischen Funktionenkalkuls. Monat. Math. Phys. 37, 349–360 (1930)CrossRefMATHGoogle Scholar
  13. 13.
    Jonsson, B.: Universal relational systems. Math. Scand. 4, 193–208 (1956)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Jonsson, B.: Homogeneous universal relational systems. Math. Scand. 8, 137–142 (1960)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Kaiser, K.: Über eine Verallgemeinerung der Robinsonschen Modell-vervollständigung. Z. Math. Logik Grundlagen Math. 15, 37–48 (1969)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Kunghozhin, A.: Existentially closed and maximal models in positive logic (en russe). Algebra Log. 54, 496–506 (2013)CrossRefGoogle Scholar
  17. 17.
    Makkai, M., Reyes, G.: First Order Categorical Logic. Lectures Notes in Mathematics, vol. 611. Springer, Berlin (1977)Google Scholar
  18. 18.
    Makowski, J.H.: On some conjectures connected with complete sentences. Fundam. Math. 81, 193–202 (1974)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Morley, M., Vaught, R.: Homogeneous universal models. Math. Scand. 11, 37–57 (1963)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Mustafin, T.: Jonsson generalized conditions and generalized Jonsson theories of Boolean algebras (in Russian), Math. Trudy, Novosibirsk, 135–197; translated. Siberian Advances in Mathematics 10(2000), 1–58 (1998)MathSciNetGoogle Scholar
  21. 21.
    Mustafin, Y.: Quelques propriétés des théories de Jonsson. J. Symb. Log. 67, 528–536 (2002)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Mustafin, T., Nurkhaïdarov, E: Jonsson theories of polygons over a group (in Russian), Sbornik nauchnyh trudov, Qaraghandy, 67–73 (1995)Google Scholar
  23. 23.
    Nurkhaïdarov, E.: Jonsson theories of abelian groups (in Russian), Sbornik nauchnyh trudov, Qaraghandy, 43–50 (1995)Google Scholar
  24. 24.
    Nurtazin, A.T..: Countable existentially closed models of universally axiomatizable theories (in Russian), SORAN Trudy po Matematike, xx, 1–50 (2015)Google Scholar
  25. 25.
    Pillay, A.: Forking in the category of existentially closed structures, Quaderni di Matematica, vol. 6 (2000)Google Scholar
  26. 26.
    Poizat, B.: Univers positifs. J. Symb. Log. 71, 969–976 (2006)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Poizat, B.: Quelques effets pervers de la positivité. Ann. Pure Appl. Log. 6, 812–816 (2010)CrossRefMATHGoogle Scholar
  28. 28.
    Poizat, B.: Parlons ladakhi. L’Harmattan (2018)Google Scholar
  29. 29.
    Robinson, A.: Complete Theories. North Holland, Amsterdam (1956)MATHGoogle Scholar
  30. 30.
    Yeshkeyev, A.: Description of Jonsson theories of unars (in Russian), Sbornik nauchnyh trudov, Qaraghandy, 51–57 (1995)Google Scholar
  31. 31.
    Yeshkeyev, A.: Jonsson theories (in Russian), Qaraghandy (2009)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut Camille JordanUniversité Claude BernardVilleurbanne-cedexFrance
  2. 2.E.A. Buketov State UniversityQaraghandyKazakhstan

Personalised recommendations